# SDR 0600826316

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 18,243 hours, 2,329 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, CREW WAS UNABLE TO RETRACT THE T/E FLAPS PAST 5 DEGREES, AND HAD A T/E DRIVE MESSAGE.  DECISION WAS MADE TO RETURN TO DTW, 170,000 LBS OF FUEL WAS DUMPED.  A YELLOW EMERGENCY WAS DECLARED FOR LANDING, AND A/C LANDED WITHOUT INCIDENT.  DTW MAINTENANCE REMOVED AND REPLACED ALL 3 RVDT'S FOR THE OUTBOARD FLAP SYSTEM.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
